# SDR SWI2024F01181

- Difficulty date: August 27, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SURROUND STRUCTURE - INNER SKIN BETWEEN THE FORWARD AND AFT JOINT PLATES HAS DAMAGE ON THE EDGE BEHIND THE FORWARD AND AFT DOOR HINGES. (MARKED IN RED)     (C-CHECK RO 11-6/2024)    REPAIRED FORWARD CARGO DOOR SURROUND STRUCTURE - INNER SKIN BETWEEN THE FORWARD AND AFT JOINT PLATES REF REO 670-53-31-935 REV:-- DATE: 2024-09-09  STEPS 1-4. ALL STEPS COMPLIED WITH. SKYCARD 51-900-1002-SKY COMPLIED WITH.
